# SDR FDEA201202030442

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757225
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM WEB AT BS 1360 TO 1380 CORRODED.   R & R IAW SRM 51-40-02 REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
